# SDR UPS04442820

- Difficulty date: July 13, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 68,765 hours, 16,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Cracked
- Location: L5 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, M/D- BS 2231-2240, S16-17L, L5 DOOR CUTOUT FWD UPPER CORNER REVEAL FOUND CRACK.  M/D BS 2231-2240 STR 16-17L L5 DOOR CUTOUT FWD UPPER CORNER REVEAL CRACKED AREA REPAIRED AS PER SRM 53-10-04 FIG 91.
